Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 53, NWS Atlanta, GA

March 16, 20256 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 5:55 AM EDT for 6 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2025, 5:55 AM EDT (09:55 UTC)
Expired
Mar 16, 2025, 6:45 AM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 2:18 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

562 
WUUS52 KFFC 160955
SVRFFC
GAC107-163-167-175-283-303-161045-
/O.NEW.KFFC.SV.W.0053.250316T0955Z-250316T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 AM EDT Sun Mar 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Laurens County in central Georgia...
  Northern Emanuel County in east central Georgia...
  Northern Treutlen County in east central Georgia...
  Southeastern Washington County in east central Georgia...
  Johnson County in east central Georgia...
  Southeastern Jefferson County in east central Georgia...

* Until 645 AM EDT.

* At 555 AM EDT, severe thunderstorms were located along a line
  extending from near Moxley to near Kite to near Rentz, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Covena, Adrian, Modoc, Canoochee, Louisville, Rockledge, Kite,
  Norristown, Minter, Pringle, Lovett, Moxley, Dellwood, Brewton,
  Wadley, Gillis Springs, Bartow, Orland, Blundale, and Swainsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 1000 AM EDT for central and
east central Georgia.

&&

LAT...LON 3245 8244 3241 8300 3273 8268 3295 8264
      3310 8228 3305 8229 3293 8227 3284 8232
      3283 8230 3283 8226 3280 8221 3281 8215
      3272 8211
TIME...MOT...LOC 0955Z 243DEG 53KT 3296 8239 3273 8250 3241 8291 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
463 
WWUS52 KFFC 161018
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
618 AM EDT Sun Mar 16 2025

GAC175-283-303-161027-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Laurens GA-Treutlen GA-Washington GA-
618 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAURENS...
NORTHERN TREUTLEN AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM EDT for central and
east central Georgia.

&&

LAT...LON 3254 8233 3257 8267 3261 8267 3262 8268
      3279 8256 3282 8256 3282 8252 3292 8251
      3295 8254 3299 8254 3310 8228 3306 8229
      3294 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8215 3272 8211
TIME...MOT...LOC 1017Z 243DEG 53KT 3310 8204 3287 8216 3255 8257 

$$

GAC107-163-167-161045-
/O.CON.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Emanuel GA-Johnson GA-Jefferson GA-
618 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR NORTHERN EMANUEL...EASTERN JOHNSON AND SOUTHEASTERN JEFFERSON
COUNTIES...

At 617 AM EDT, severe thunderstorms were located along a line
extending from Waynesboro to near Herndon to near Adrian, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bartow, Modoc, Canoochee, Louisville, Blundale, Swainsboro, Kite,
Three Points, Moxley, Norristown Junction, Dellwood, Summertown,
Meeks, Colemans Lake, and Wadley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM EDT for central and
east central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 8233 3257 8267 3261 8267 3262 8268
      3279 8256 3282 8256 3282 8252 3292 8251
      3295 8254 3299 8254 3310 8228 3306 8229
      3294 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8215 3272 8211
TIME...MOT...LOC 1017Z 243DEG 53KT 3310 8204 3287 8216 3255 8257 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
035 
WWUS52 KFFC 161029
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
629 AM EDT Sun Mar 16 2025

GAC167-161038-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Johnson GA-
629 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM EDT for east central
Georgia.

&&

LAT...LON 3260 8240 3286 8244 3306 8229 3294 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3281 8215 3272 8211 3260 8226
TIME...MOT...LOC 1028Z 243DEG 53KT 3316 8189 3294 8201 3262 8242 

$$

GAC107-163-161045-
/O.CON.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Emanuel GA-Jefferson GA-
629 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR NORTHEASTERN EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES...

At 628 AM EDT, severe thunderstorms were located along a line
extending from Shell Bluff to near Perkins to near Dellwood, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Three Points, Dellwood, Summertown, Modoc, Canoochee, Blundale,
Colemans Lake, Wadley, and Swainsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3260 8240 3286 8244 3306 8229 3294 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3281 8215 3272 8211 3260 8226
TIME...MOT...LOC 1028Z 243DEG 53KT 3316 8189 3294 8201 3262 8242 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
205 
WWUS52 KFFC 161042
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
642 AM EDT Sun Mar 16 2025

GAC107-163-161052-
/O.EXP.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Emanuel GA-Jefferson GA-
642 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMANUEL AND
SOUTHEASTERN JEFFERSON COUNTIES WILL EXPIRE AT 645 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 AM EDT for east central
Georgia.

&&

LAT...LON 3260 8240 3286 8244 3306 8229 3294 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3281 8215 3272 8211 3260 8226
TIME...MOT...LOC 1042Z 243DEG 53KT 3325 8168 3303 8180 3271 8221 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 5:30 AM EDT, 25 minutes earlier.

Area forecast discussion, Mar 16, 5:30 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
530 AM EDT Sun Mar 16 2025

.UPDATE...
Issued at 529 AM EDT Sun Mar 16 2025

Updated to remove all headlines.

&&

.SHORT TERM...
(Today through Monday)
Issued at 328 AM EDT Sun Mar 16 2025

Broken line of convection out ahead of a cold front continues to
move east across the CWA early this morning. Overall, weakening has
occurred but conditions do remain favorable for strong to severe
storms through the early morning hours. Primary hazards would be
mainly be damaging wind gusts in excess of 60mph, but an isolated
tornado cannot be ruled out.

500mb longwave trough will move through the southeast states today.
Strong shortwave energy will round the base of the trough, providing
just enough lift for isolated to scattered showers and thunderstorms
across portions of the north and central CWA this afternoon. The
models have picked up on this trend for the last few days, but
suspect coverage may be a bit more than currently forecast. With
steep lapse rates in place, there is definitely some potential for
isolated thunder.

At the surface, the cold front is currently situated across east
central AL and moving east. The initial boundary will move through
early this morning with a secondary front moving through later
today/this evening. High pressure will build back in behind the
front(s).

Also suspect the models are underdoing the cloud cover in the NW
flow today and with the mid level system moving through. Have
increased it, but it may not be enough.

NListemaa

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 328 AM EDT Sun Mar 16 2025

At a glance:

- Calm and pleasant weather through the short term.

- A weak cold front on Thursday will bring our next chance for rain,
with a few rumbles of thunder possible.

- Fire Weather conditions will return to the area, so please
continue to monitor the FWF.

Generally pleasant conditions expected for the long term. High
temperatures in the 70s with overnight lows falling into the mid
40s.

Dry air will return to the forecast zone Monday through Wednesday.
Low relative humidities and some gusty winds across north GA may
approach fire weather criteria. A weak cold front on Thursday will
bring our next round of rain and knock temperatures back down into
the 60s before they rebound by the weekend. The front isn't brining
a lot of instability with it, and while a rumble of thunder is
possible, it will mostly be rain and not even that much. Current
guidance puts us at less than a tenth of an inch.

After that, the weather will be pleasant again going into the
weekend with temps will gradually increase back into the 70s with
overnight lows pleasantly in the 50s.

Vaughn

&&

.AVIATION...
(06Z TAFS)
Issued at 126 AM EDT Sun Mar 16 2025

Bkn line of convection to impact ATL for the next 2 hours. MVFR
cigs possible behind the initial line and should break by mid
morning. Do expect sct-bkn cu this afternoon with some isold shra
possible. Winds will remain gusty through the day with a switch
to the SW side just before 12Z.

//ATL Confidence...06Z Update...
Med-hi confidence all elements. NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  40  63  37 /  30  20   0   0
Atlanta         72  39  59  41 /  20  20   0   0
Blairsville     67  30  54  31 /  50  30   0   0
Cartersville    72  35  59  34 /  30  20   0   0
Columbus        75  41  65  38 /  10   0   0   0
Gainesville     72  38  60  38 /  30  20   0   0
Macon           77  41  63  38 /  20   0   0   0
Rome            70  35  61  33 /  30  10   0   0
Peachtree City  72  37  60  36 /  20  10   0   0
Vidalia         80  46  63  40 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Vaughn
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 13 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Mar 16, 2:23 AM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     Tstm Wnd Dmg     2 ESE New Hope          33.95N 84.76W
03/16/2025                   Paulding           GA   Broadcast Media

            Tree across the road near the intersection
            of Trace Rd and Mt Tabor Church Rd.

&&

TLV
Local storm report, Mar 16, 2:47 AM EDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Tstm Wnd Dmg     1 SW Lagrange           33.03N 85.04W
03/16/2025                   Troup              GA   Emergency Mngr

            Tree down on house near the intersection of
            Bouledvard St and Ridge St.

&&

TV
Local storm report, Mar 16, 2:49 AM EDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Tstm Wnd Dmg     1 NE Lagrange           33.05N 85.02W
03/16/2025                   Troup              GA   Emergency Mngr

            Tree down on car along Rutland Circle.

&&

TV
Local storm report, Mar 16, 2:53 AM EDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tstm Wnd Dmg     2 WSW Lagrange          33.03N 85.06W
03/16/2025                   Troup              GA   Emergency Mngr

            Red light blown down along Vernon Rd.

&&

TV
Special weather statement, Mar 16, 4:17 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 AM EDT Sun Mar 16 2025

GAZ104>106-160845-
Crisp GA-Dooly GA-Sumter GA-
417 AM EDT Sun Mar 16 2025

...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and northwestern Crisp Counties through 445 AM
EDT...

At 417 AM EDT, a strong thunderstorm was over Richwood, or near
Vienna, moving northeast at 60 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Georgia Veterans Memorial St Pk, Cobb, Richwood, Vienna, and Cordele.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 AM EDT for central and
west central Georgia.

&&

LAT...LON 3190 8393 3191 8392 3191 8406 3209 8393
      3208 8367 3188 8391 3188 8393
TIME...MOT...LOC 0817Z 221DEG 52KT 3204 8384

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 16, 4:46 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Sun Mar 16 2025

GAZ092-093-104-105-160915-
Macon GA-Schley GA-Dooly GA-Sumter GA-
446 AM EDT Sun Mar 16 2025

...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly, southeastern Schley and Sumter Counties through 515 AM
EDT...

At 446 AM EDT, a strong thunderstorm was over Sumter, or 7 miles
south of Americus, moving northeast at 55 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Andersonville, Croxton Crossroads, New Era, Flint River Wma,
Byromville, Huntington, Pennington, Sumter, Andersonville National
Historic, Drayton, Montezuma, Clearview, Lamar, Americus, Maddox,
Methvins, Dooling, Oglethorpe, Lilly, and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.

&&

LAT...LON 3196 8440 3233 8408 3234 8387 3217 8381
      3191 8415 3192 8434 3191 8434
TIME...MOT...LOC 0846Z 221DEG 49KT 3197 8427

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:58 PM EDTTornado WarningFFCFannin, Gilmer17 min
Mar 15, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more65 min
Mar 15, 11:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Paulding27 min
Mar 15, 11:46 PM EDTTornado WarningFFCCherokee, Cobb, Paulding15 min
Mar 15, 11:58 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more32 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Pickens31 min
Mar 16, 12:04 AM EDTFlash Flood WarningFFCBartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more2 hr
Mar 16, 1:09 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more51 min
Mar 16, 1:59 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more46 min
Mar 16, 2:04 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot82 min
Mar 16, 2:11 AM EDTTornado WarningFFCChattahoochee, Stewart34 min
Mar 16, 2:46 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster44 min
Mar 16, 3:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more47 min
Mar 16, 3:15 AM EDTRiver Flood WarningFFCPolk10 hr
Mar 16, 3:33 AM EDTRiver Flood WarningFFCGilmer54 min
Mar 16, 3:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more52 min
Mar 16, 3:54 AM EDTTornado WarningFFCBaldwin, Hancock, Putnam15 min
Mar 16, 4:17 AM EDTSpecial Weather StatementFFCCrisp28 min
Mar 16, 4:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more44 min
Mar 16, 4:46 AM EDTSpecial Weather StatementFFCSumter29 min
Mar 16, 4:56 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren49 min
Mar 16, 5:08 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more52 min
Mar 16, 6:06 AM EDTSpecial Weather StatementFFCDooly24 min
Mar 16, 6:24 AM EDTRiver Flood WarningFFCHaralson40 hr
Mar 16, 6:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox50 min
Mar 16, 7:04 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more41 min
Mar 16, 7:22 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Mar 16, 7:41 AM EDTTornado WarningFFCLaurens, Treutlen13 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler43 min
Mar 16, 7:56 AM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min
Mar 16, 7:59 AM EDTTornado WarningFFCEmanuel, Johnson14 min
Mar 16, 8:31 AM EDTSevere Thunderstorm WarningFFCEmanuel14 min
Mar 16, 8:52 AM EDTSpecial Weather StatementFFCToombs8 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.